# SDR IPXA09M55955

- Difficulty date: May 19, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: ARB77312
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WINGLET ASSY HAS 3 DAMAGED AREAS ALONG T/E.  REPAIRED PER EO C-5720-33537-A.
